Skip navigation
   
 
Scholarly Communication
Contacts

Classical integrability of two dimensional non linear sigma models

Mohammedi, N. (2003) Classical integrability of two dimensional non linear sigma models. Physics Letters B, 551 (1-2). pp. 202-209. ISSN 0370-2693

Full text not available from this repository.

Cited 1 times in WoS


Item Type:Article
Additional Information:LTH 543. arXiv Number: arXiv:hep-th/0206179v1. Available online 16 November 2002. Issue: 2 January 2003.
Uncontrolled Keywords:NON-ABELIAN DUALITY; SYMMETRIES
Subjects:Q Science > QC Physics
Departments, Research Centres and Related Units:Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences
DOI:10.1016/S0370-2693(02)02965-9
Related URLs:
Refereed:Yes
Status:Published
ID Code:545
Deposited On:16 Apr 2009 10:20
Last Modified:20 May 2011 12:23

Repository Staff Only: item control page

   
Search


Full text only
Peer reviewed only

Browse
Cross Archive Search
Find
Top 50 authors
Top 50 items
[more statistics]
 
   

These pages are maintained by Library Staff @ University of Liverpool Library

 

All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students